# SDR MASA2018102811486

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 10,167 hours, 5,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Binding
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN. OPENED VENT DOOR OPS CKS GOOD.
